On deferred statistical A-convergence of fuzzy sequence and applications

Document Type : Research Paper

Authors

1 Department of Mathematics, School of Applied Sciences, Kalinga Institute of Industrial Technology, Bhubaneswar-751024, India

2 Al-Qaryah, Street No. 1 (West), Doharra, Aligarh 202002, India

3 Institute of Mathematics and Applications, Bhubaneswar-751029, Odisha, India

Abstract

This paper introduces the idea of deferred-statistical A-convergence of order β of the sequence of  fuzzy numbers by using  a regular matrix Aand deferred Ces\`{a}ro mean $D_{p,q}$. Also,  we establish some relations between the proposed idea and the strong  deferred A-summability of  sequences of fuzzy  numbers. As an application, we apply this newly  statistical convergence for proving fuzzy Korovkin-type approximation theorem. Some illustrative examples are provided to justify the results obtained from this investigation.

Keywords


[1] R. P. Agnew, On deferred Ces`aro mean, Annals of Mathematics, 33 (1932), 413-421.
[2] H. Aktuğlu, Korovkin type approximation theorems proved via A-statistical convergence, Journal of Computational Applied Mathematics, 259 (2014), 174-181.
[3] Y. Altin, M. Mursaleen, H. Altınok, Statistical summability (C, 1) for sequences of fuzzy real numbers and a Tauberian theorem, Journal of Intelligence and Fuzzy Systems, 21(6) (2010), 379-384.
[4] H. Altınok, Statistical convergence of order β for generalized difference sequences of fuzzy numbers, Journal of Intelligence and Fuzzy Systems, 26 (2014), 847-856.
[5] H. Altınok, R. Colak, M. Et, λ-difference sequences spaces of fuzzy numbers, Fuzzy Sets and Systems, 60(21) (2009), 3128-3139.
[6] H. Altınok, M. Et, Statistical convergence of order (β, γ) for sequence of fuzzy numbers, Soft Computing, 23 (2019), 6017-6022.
[7] G. A. Anastassiou, Fuzzy random Korovkin theory and inequalities, Mathematical Inequalities and Applications, 10 (2007), 63-94.
[8] G. A. Anastassiou, O. Duman, Statistical fuzzy approximation by fuzzy positive linear operators, Computers and Mathematics with Applications, 55 (2008), 573-580.
[9] P. Baliarsingh, On statistical deferred A-convergence of uncertain sequences, International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 29(4) (2021), 499-515.
[10] P. Baliarsingh, S. Dutta, On certain Toeplitz matrices via difference operator and their applications, Afrika Matematika, 27 (2016), 781-793.
[11] P. Baliarsingh, U. Kadak, M. Mursaleen, On statistical convergence of difference sequences of fractional order and related Korovkin type approximation theorems, Quaestiones Mathematicae, 41(8) (2018), 1117-1133.
[12] F. Başar, Summability theory and its applications, Bentham Science Publications, Istanbul-2012, eISBN: 978- 160805-252.
[13] N. L. Braha, H. M. Srivastava, S. A. Mohiuddine, A Korovkins type approximation theorem for periodic functions via the statistical summability of the generalized De la Vallee Poussin mean, Applied Mathematics and Computations, 228 (2014), 162-169.
[14] R. Çolak, Statistical convergence of order α, Modern Methods in Analysis and its Applications (Anamaya Publ. New Delhi, India), (2010), 121-129.
[15] J. S. Connor, The statistical and strong p-cesaro convergence of sequence, Analysis, 8 (1988), 47-63.
[16] R. G. Cooke, Infinite matrices and sequence spaces, Macmillan and Co, London, 1950.
[17] S. Dutta, P. Baliarsingh, On certain new difference sequence spaces generated by infinite matrices, Thai Journal of Mathematics, 11(1) (2012), 75-86.
[18] O. H. H. Edely, M. Mursaleen, On statistical A-summability, Mathematical and Computer Modelling, 49(3-4) (2009), 672-680.
[19] H. Fast, Sur la convergence statistique, Colloquium Mathematics, 2 (1951), 241-244.
[20] J. A. Fridy, On statistical convergence, Analysis, 5(4) (1985), 301-313.
[21] A. D. Gadjiev, C. Orhan, Some approximation theorems via statistical convergence, Rocky Mountain Journal of Mathematics, 32(1) (1980), 129-138.
[22] B. Hazarika, E. Savas, Some I-convergent λ-summable difference sequences spaces of fuzzy real numbers defined by a sequence of Orlicz functions, Mathematical and Computer Modelling, 54 (2011), 2986-2998.
[23] U. Kadak, F. Başar, Power series with real or fuzzy coeffcients, Filomat, 25(3) (2012), 519-528.
[24] E. Kolk, Matrix summability of statistically convergent sequences, Analysis, 13 (1993), 77-83.
[25] P. P. Korovkin, Linear operators and approximation theory, Delhi 1960, Hindustan Publishing Corporation, 1960.
[26] M. Kü¸cükaslan, M. Yılmaztürk, On deferred statistical convergence of sequences, Kyungpook Mathematical Journal, 56 (2016), 357-366.
[27] M. Matloka, Sequence of fuzzy number, Busefal, 28 (1986), 28-37.
[28] S. A. Mohiuddine, B. A. S. Alamri, Generalization of equi-statistical convergence via weighted lacunary sequence with associated Korovkin and Voronovskaya type approximation theorems, Revista de la Real Academia de Ciencias Exactas, Físicasy Naturales. Serie A. Matemáticas, 113 (2019), 1955-1973.
[29] S. A. Mohiuddine, A. Asiri, B. Hazarika, Weighted statistical convergence through difference operator of sequences of fuzzy numbers with application to fuzzy approximation theorems, International Journal of General Systems, 48(5) (2019), 492-506.
[30] M. Mursaleen, F. Başar, Sequence spaces: Topics in modern summability theory, CRC Press, Taylor and Francis Group, Series: Mathematics and Its Applications, Boca Raton, London, New York, 2020.
[31] M. Mursaleen, V. Karakaya, M. Ertürk, F. Gürsoy, Weighted statistical convergence and its application to Korovkin type approximation theorem, Applied Mathematics and Computations, 218 (2012), 9132-9137.
[32] M. Mursaleen, S. A. Mohiuddine, Statistical convergence of double sequences in intuitionistic fuzzy normed spaces, Chaos Solitons Fractals, 41(5) (2009), 2414-2421.
[33] S. Nanda, On sequences of fuzzy number, Fuzzy Sets and Systems, 33 (1989), 123-126.
[34] L. Nayak, G. Das, B. K. Ray, An estimate of the rate of convergence of Fourier series inthegeneralized Hölder metric by deferred cesáro mean, Journal of Mathematical Analysis and Applications, 420 (2014), 563-575.
[35] F. Nuray, E. Savas, Statistical convergence of sequences of fuzzy real numbers, Mathematical Slovaca, 45(3) (1995), 269-273.
[36] M. L. Puri, D. A. Ralescu, Differentials for fuzzy functions, Journal of Mathematical Analysis and Applications, 91 (1983), 552-558.
[37] T. Salat, On statistical convergent sequence of fuzzy real numbers, Mathematical Slovaca, 30(2) (1980), 139-150.
[38] E. Savas, M. Mursaleen, On statistically convergent double sequence of fuzzy numbers, Information Science, 162 (2004), 183-192.
[39] I. J. Schoenberg, The integrability of certain function and related summability methods, American Mathematical Monthly, 66 (1959), 361-375.
[40] Ö. Talo, F. Başar, On the space bvp(F) of sequences of p-bounded variation of fuzzy numbers, Acta Mathematica Sinica, English Series, 24(7) (2008), 1205-1212.
[41] Ö. Talo, F. Başar, Determination of the duals of classical sets of sequences of fuzzy numbers and related matrix transformations, Computers and Mathematics with Applications, 58(4) (2009), 717-733.
[42] Ö. Talo, F. Başar, Certain spaces of sequences of fuzzy numbers defined by a modulus function, Demonstratio Mathematics, 43(1) (2010), 139-149.
[43] Ö. Talo, F. Başar, Quasilinearity of the classical sets of sequences of fuzzy numbers and some related results, Taiwanese Journal of Mathematics, 14(5) (2010), 1799-1819.
[44] B. K. Tripathy, S. Nanda, Absolute value of fuzzy real number and fuzzy sequence spaces, Journal of Fuzzy Mathematics, 8 (2000), 883-892.
[45] L. A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), 338-353.